Pregnant or crazy hormonal stuff?

Hannah - posted on 09/14/2013 ( 3 moms have responded )

88

39

17

Ok ladies, I am driving myself crazy. I started bc pills to regulate my cycle . My dd is almost two. When my cycle came back it was regular, as in every 25 days but they were long and heavy. Started pill the day after aunt flo stopped. Unfortunately I did not realize that it was ineffective the first week, which is my most fertile time b/c I ovulate early. Dh and dtd a few times without back up protection in this time. If I'm pregnant, that's ok....it's the not knowing that is driving me crazy. Anyway, shortly after that I began having some symptoms ( nausea, breast tenderness, 3 pm fatigue) all very reminiscent of first pregnancy and all my morning sickness remedies worked. I quit taking the pill after ten days. Symptoms continued, had light spotting, on the tp only for 2 days,one week before period was due. Never felt like period was coming. It never came, I am now two weeks late, but neg hpt. Now my jeans are snug and uncomfortable and lower abdomen is hard as a rock. All symptoms still present plus insomnia and frequent urination. My question is, could all this be from the bc pills, or am I pregnant with just neg hpt?

3 Comments

View replies by

Lori - posted on 09/15/2013

1,530

9

640

Hannah - if you actually know how to find your uterus and know it's grown... then I can't think of any reason other than early pregnancy why that would be happening. Take care of yourself as if you are pregnant (like taking folic acid, and or prenatals or at least a good mulitvitamin.) Test again, and go see your Dr. if nothing else, an early ultra sound can confirm what's going on.

Hannah - posted on 09/15/2013

88

39

17

Thank you Lori! Yeah, technically you can start it anytime but it's preferred to start it at the beginning of your cycle. However my doc didn't give me much info and I didn't really have time to read much for myself as I have a toddler to chase and my husbands disabled parents to look after. I had taken them before when I was a teenager and didn't have any side effects. I know it can take awhile for side effects if you've been on it for awhile,but I can't imagine the effects lasting so long after only ten days of pills. Plus my uterus is growing. I know that sounds weird to have noticed, but I read like everything ever written during my first pregnancy and I know the placement of it and what it feels like from after my daughter was born and they had me checking to see if it was shrinking appropriately. Anyway, it should be about 2 cm above pubic bone regularly. Mine has been growing every week and is now about 6 cm above pubic bone. Which if I am right I am 6 weeks along. It is supposed to grow about a cm a week and the first two weeks don't count, b/c they are before fertilization. Ok, I am just rattling on now. My plan is to wait until the next cycle is due in a week and a half, if it doesn't show up I'll test again. No matter the results of that test, I will be calling the dr. My mom had neg hpt tests and neg urine test at dr office when pg with me. Had a neg urine and positive blood on the same day and she was 8weeks pregnant.

Lori - posted on 09/15/2013

1,530

9

640

It really could be either. I know that doesn't help you figure it out. But when I first started BC pills the first month I had so many symptoms.

Ummm.. and to my recollection... I was supposed to start taking them the day Aunt Flo started. Not the day it stopped. Don't know if the directions have changed since then, or if different brands/types have different instructions.

So - yes you certainly also could be pregnant. A false negative is MUCH MUCH more common than a false positive.

Give it a few days and re-test. Then go see your Dr.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms